Title

A Model Category for Local Po-spaces

Document Type

Article

Publication Date

2006

Publication Title

Homology, Homotopy and Applications

Abstract

Locally partial-ordered spaces (local po-spaces) have been used to model concurrent systems. We provide equivalences for these spaces by constructing a model category containing the category of local po-spaces. We show that the category of simplicial presheaves on local po-spaces can be given Jardine's model structure, in which we identify the weak equivalences between local po-spaces. In the process, we give an equivalence between the category of sheaves on a local po-space and the category of étale bundles over a local po-space. Finally, we describe a localization that should provide a good framework for studying concurrent systems.

Comments

This research was partially funded by the Swiss National Science Foundation grant 200020-105383.

Original Citation

P. Bubenik, and K. Worytkiewicz. A model category for local po-spaces. Homology, Homotopy and Applications, 8 (2006), pp.263-292.

Volume

8

Issue

1